# SDR FDEA202110012440

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator
- Component part number: NLC6741502
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OUTBOARD ELEVATOR SKIN FOUND TO HAVE DAMAGED/MISSING STATIC MESH AND   LAMINATIONS  REPAIRED R/H ELEVATOR I.A.W. SRM 51-21-05-2R REPAIR#1 FIG.201 STEPS 1-7.
